# SDR 2A6D2020042201101

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 3,486 hours, 12,490 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,486 hours, 7,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Zone 200
- Part time: 3,486 hours, 12,490 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK. THE DAMAGE IS APPROXIMATELY 0.028” DEEP AND 0.35” WIDE BY 0.52”
